| Model Number |
45-600 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture, capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported a right side capsular contracture baker grade iii.Healthcare professional additionally reported rupture.Device remains implanted.
Event or Problem Description
Healthcare professional reported, a right side capsular contracture, baker grade iii.Healthcare professional additionally reported, rupture.Device has ben explanted and replaced.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: one opening observed, on radius side assessed, as surgical impact (shell thickness was within specification).Capsular contracture: unable to observe, as it is a medical event.Not related to the device.Additional observations: stress marks observed, creases were observed.No further actions are required, as the device was implanted.
Event or Problem Description